# SDR DALA2023053004336

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 14,887 hours, 1,735 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 ENG FIRE TEST FOUND ENG2 AGENT 2 NO SQUIB LIGHT. CORRECTIVE ACTION: RECONNECTED CONNECTOR(4WE2). (4658228)
